# SDR 9605999855

- Difficulty date: March 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Control Cable
- Part number: NW29568461
- Condition: Broken
- Location: Rt Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, EXPERIENCED A LOUD NOISE AND VIBRATION ON NOSE GEAR AT GEAR RETRACTION.  RETURNED TO TPA AND LANDED WITHOUT INCIDENT.  FOUND RIGHT NOSE GEAR DOOR STOP UPPER CABLE BROKEN.  REMOVED BROKEN HARDWARE AND DOOR OPERATION CHECKED GOOD.
